JournalsprimsVol. 13, No. 2pp. 307–333

Asymptotic Wave Functions and Energy Distributions for Symmetric Hyperbolic Systems of First Order

  • Kiyosi Kitahara

    University of Tsukuba, Ibaraki, Japan
Asymptotic Wave Functions and Energy Distributions for Symmetric Hyperbolic Systems of First Order cover
Download PDF

Cite this article

Kiyosi Kitahara, Asymptotic Wave Functions and Energy Distributions for Symmetric Hyperbolic Systems of First Order. Publ. Res. Inst. Math. Sci. 13 (1977), no. 2, pp. 307–333

DOI 10.2977/PRIMS/1195189811